advertisement
Question
Posted by: pk | 2010/02/17

Tertroxin(T3)

HI Dr Bets,, Im trying to lose and i weight train 5 days a week,my bodyfat is 20% and i eat clean with a few cheat meals in a week. i lost 5kg in 2 weeks but the last 2 weeks im standing still.. I know people take tertroxin for fatburning they take 20mcg and slowly work up till 100mcg a day taking it TDS.. How safe is it ? to use for 6-10 weeks and slowly come off it again.. thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi PK
Stay away from the tertroxin, you will just mess up your metabolism. It is normal to reach plato's when losing weight as your body adjusts to your new weight and muscle mass. Just continue with what you are doing, and don't weigh - rather measure your waist, leg or bum circumference. You will see the difference and eventually the scale will start dropping again.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: pk | 2010/02/17

you can use a combination if furosemide and slow-k

Reply to pk
Posted by: katie | 2010/02/17

Used it for 29years for oedema and blood pressure of market what can be used instead with the same results.

Reply to katie
Posted by: cyberdoc | 2010/02/17

Hi PK
Stay away from the tertroxin, you will just mess up your metabolism. It is normal to reach plato's when losing weight as your body adjusts to your new weight and muscle mass. Just continue with what you are doing, and don't weigh - rather measure your waist, leg or bum circumference. You will see the difference and eventually the scale will start dropping again.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement